Free Access
Volume 25, 2019
Article Number 79
Number of page(s) 38
Published online 10 December 2019
  1. Y. Achdou, F. Camilli, A. Cutri and N. Tchou, Hamilton-Jacobi equations constrained on networks. Nonlinear Differ. Equ. Appl. 20 (2013) 413–445. [CrossRef] [Google Scholar]
  2. J.-P. Aubin and A. Cellina, Differential Inclusions. Vol. 264 of Comprehensive Studies in Mathematics. Springer, Berlin (1984). [Google Scholar]
  3. G. Barles, A. Briani and E. Chasseigne, A Bellman approach for two-domains optimal control problems in ℝN. ESAIM: COCV 19 (2013) 710–739. [CrossRef] [EDP Sciences] [Google Scholar]
  4. G. Barles, A. Briani and E. Chasseigne, A Bellman approach for regional optimal control problems in ℝN. SIAM J. Control Optim. 52 (2014) 1712–1744. [Google Scholar]
  5. G. Barles and E. Chasseigne, (Almost) everything you always wanted to know about deterministic control problems in stratified domains. Netw. Heterog. Media 10 (2015) 809–836. [CrossRef] [Google Scholar]
  6. M. Bardi and I. Capuzzo-Dolcetta, Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman Equations. Systems and Control: Foundations and Applications. Birkhäuser, Boston (1997). [Google Scholar]
  7. A. Briani and A. Davini, Monge solutions for discontinuous Hamiltonians. ESAIM: COCV 11 (2005) 229–251. [CrossRef] [EDP Sciences] [Google Scholar]
  8. R.C. Barnard and P.R. Wolenski, Flow invariance on stratified domains. Set-Valued Variational Anal. 21 (2013) 377–403. [CrossRef] [Google Scholar]
  9. A. Bressan and Y. Hong, Optimal control problems for control systems on stratified domains. Netw. Heterog. Media 2 (2007) 313–331. [CrossRef] [MathSciNet] [Google Scholar]
  10. F. Camilli and C. Marchi, A comparison among various notions of viscosity solutions for Hamilton-Jacobi equations on networks. J. Math. Anal. Appl. 407 (2013) 112–118. [Google Scholar]
  11. F. Camilli and A. Siconolfi, Hamilton-Jacobi equations with measurable dependence on the state variable. Adv. Differ. Equ. 8 (2003) 733–768. [Google Scholar]
  12. F.H. Clarke, Optimization and Nonsmooth Analysis, Society for Industrial Mathematics (1990). [CrossRef] [Google Scholar]
  13. F.H. Clarke, Functional analysis, calculus of variations and optimal control, Vol. 264 of Graduate Text in Mathematics. Springer, NY (2013). [CrossRef] [Google Scholar]
  14. F.H. Clarke, Yu.S. Ledyaev, R.J. Stern and P.R. Wolenski, Nonsmooth Analysis and Control Theory. Vol. 178 of Graduate Texts in Mathematics. Springer-Verlag, New York (1997). [Google Scholar]
  15. G. Dal Maso and H. Frankowska, Value function for Bolza problem with discontinuous Lagrangian and Hamilton-Jacobi inequalities. ESAIM: COCV 5 (2000) 369–394. [CrossRef] [EDP Sciences] [Google Scholar]
  16. A.F. Filippov, Differential Equations with Discontinuous Right-Hand Sides, Kluwer Academic Publishers, MA, (1988). [CrossRef] [Google Scholar]
  17. H. Frankowska, Lower semicontinuous solutions of Hamilton-Jacobi-Bellman equations. SIAM J. Control Optim. 31 (1993) 257–272. [Google Scholar]
  18. H. Frankowska and S. Plaskacz, Semicontinuous solutions of Hamilton-Jacobi-Bellman equations with degenerate state constraints. J. Math. Anal. Appl. 251 (2000) 818–838. [Google Scholar]
  19. C. Hermosilla and H. Zidani, Infinite horizon problems on stratifiable state constraints sets. J. Differ. Equ. 258 (2015) 1430–1460. [Google Scholar]
  20. C. Hermosilla, H. Zidani and P. Wolenski, The mayer and minimum time problems with stratified state constraints. Set-Valued Var. Anal. 26 (2017) 643–662. [CrossRef] [Google Scholar]
  21. C. Imbert and R. Monneau, Flux-limited solutions for quasi-convex Hamilton-Jacobi equations on networks, Hamilton-Jacobi Equations on Networks (2011). [Google Scholar]
  22. C. Imbert, R. Monneau and H. Zidani, A Hamilton-Jacobi approach to junction problems and application to traffic flows. ESAIM: COCV 19 (2013) 129–166. [CrossRef] [EDP Sciences] [Google Scholar]
  23. H. Ishii, A boundary value problem of the Dirichlet type for Hamilton-Jacobi equations. Ann. Sc. Norm. Sup. Pisa (IV) 16 (1989) 105–135. [Google Scholar]
  24. Z. Rao, A. Siconolfi and H. Zidani, Stationary Hamilton-Jacobi-Bellman equations on multi-domains. J. Differ. Equ. 257 (2014) 3978–4014. [Google Scholar]
  25. Z. Rao and H. Zidani, Hamilton-Jacobi-Bellman equations on multi-domains, in Control and Optimization with PDE Constraints, Vol. 164 of International Series of Numerical Mathematics. Birkhäuser, Basel (2013) 93–116. [Google Scholar]
  26. P. Soravia, Boundary value problems for Hamilton-Jacobi equations with discontinuous Lagrangian. Indiana Univ. Math. J. 51 (2002) 451–477. [CrossRef] [Google Scholar]
  27. P. Wolenski and Y. Zhuang, Proximal analysis and the minimal time function. SIAM J. Control Optim. 36 (1998) 1048–1072. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.